Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

CCP Caffeine Free, 100/box, Medique

More Views

CCP Caffeine Free, 100/box, Medique
$10.42
  • Buy 10 for $10.16 each and save 16%
  • Buy 25 for $9.38 each and save 22%
  • Buy 50 for $8.86 each and save 27%
  • Buy 100 for $7.82 each and save 35%
  • Buy 500 for $7.29 each and save 40%
Description

Details

CCP Caffeine Free Cold Tablets, 100 tablets per box, 50 packets of 2 tabs

  • For relief from the cough, stuffy head and aches associated with colds, allergy or flu
  • Relieves aches and pains associated with colds & flu
  • Unit dose packets
  • Spanish labeling where possible

Each tablet contains:
Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg

Inactive ingredients
FD&C red #40, maltodextrin, microcrystalline cellulose, povidone, sodium starch glycolate, starch, stearic acid

Suggested Use:

  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps
  • common cold
  • hay fever or other respiratory allergies
  • reduces fever
  • helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • promotes nasal and/or sinus drainage; relieves sinus congestion and pressure

Directions:

  • do not take more than directed
  • Adults and children: (12 years and older) Take 2 tablets every 4 hours. Do not take more than 12 tablets in 24 hours. Swallow whole - Do not crush, chew or dissolve.
  • Children under 12 years: Do not give to children under 12 years of age. This will provide more than the recommended dose (overdose) and may cause liver damage.

Other Information:

  • store at room temperature 59º-86ºF (15º-30ºC)
  • tamper-evident sealed packets
  • do not use any opened or torn packets
  • avoid excessive heat and humidity
Additional Information

Additional Information

Discontinued No
Manufacturer Medique
Brand Medique
SKU 10533
MPN 10533
UPC Code 347682105334
Comparable / Alternate SKUs 10533, 2125307
Actual Weight .08
Length (inches) 4.13
Height (inches) 3.75
Width / Depth (inches) 3
Case Length (inches) 19
Case Width (inches) 16
Case Quantity 24
Case Weight (lbs) 7.8
HAZMAT No
Product Condition New

CCP Caffeine Free, 100/box, Medique.

SKU:10533

  • Price:$10.42

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields